DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Proceedings papers >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/1233

Title: Averaging Q(parallel to X parallel to) for a complex circularly Gaussian random vector X : a novel approach
Authors: SHARMA, GVV
Issue Date: 2008
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: IEEE TRANSACTIONS ON INFORMATION THEORY,54(2)905-909
Abstract: In this correspondence, we average Q(parallel to X parallel to), where parallel to X parallel to is the Euclidean norm of an n x 1 complex circularly Gaussian vector X. This is done by finding the characteristic function of the decision variable and subsequently applying the Gil-Pelaez theorem to obtain a one-dimensional real integral. The integral is then converted to a contour integral which is evaluated using a variant of the Cauchy's integral formula to obtain an expression for E[Q(parallel to X parallel to)], where E parallel to is the expectation operator.
URI: http://dx.doi.org/10.1109/TIT.2007.913562
http://dspace.library.iitb.ac.in/xmlui/handle/10054/14423
http://hdl.handle.net/100/1233
ISSN: 0018-9448
Appears in Collections:Proceedings papers

Files in This Item:

File Description SizeFormat
Averaging Q parallel .pdf216.05 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback